Poincaré duality for K-theory of equivariant complex projective spaces

Greenlees, J. P. C. and Williams, G. R. (2008). Poincaré duality for K-theory of equivariant complex projective spaces. Glasgow Mathematical Journal, 50(1) pp. 111–127.

DOI: https://doi.org/10.1017/S0017089507003990

Abstract

We make explicit Poincaré duality for the equivariant K-theory of equivariant complex projective spaces. The case of the trivial group provides a new approach to the K-theory orientation.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations